# SDR QMLA2022050920027

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N382AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7029
- Aircraft time: 3,880 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,880 hours
- System (JASC): 2120 · Air Distribution System
- Part: Nozzle
- Condition: Faulty
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

UPON DEPARTURE FROM THE AIRFIELD AT 0133, AT 500' AGL, 70 KIAS, AND 8.5 FLI WITH THE DEMIST ON, SMOKE BEGAN FILLING THE COCKPIT ORIGINATING FROM THE DEMIST NOZZLES. CREW OPENED THE SLIDING WINDOWS TO VENT THE COCKPIT, DEMIST WAS SHUT OFF, AND THE AIRCRAFT WAS RETURNED TO BASE WITHOUT FURTHER INCIDENT. WHEN THE AIRCRAFT WAS ON THE GROUND AT "FLY" DEMIST WAS TURNED BACK ON AND LIGHT SMOKE BEGAN COMING OUT OF THE NOZZLES. DEMIST WAS SHUT OFF AND THE AIRCRAFT WAS SHUT DOWN.
